# SDR AALA20000088

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49457
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Component: Pwa
- Stage of operation: CL
- Nature of condition: A, E, J
- Precautionary procedure: A

## Discrepancy

PDX - FLT 1812 - ON TAKEOFF, EXPERIENCED COMPRESSOR STALL ON RIGHT ENGINE JUST AT ROTATION.  ENGINE WAS SURGING AND VIBRATING.  TOWER AND CABIN REPORTED FLAME OT OF ENGINE.  STABILIZED WHEN THROTTLE WAS RETARDED.  RETURNED AND LANDED PDX WITHOUT INCIDENT.  REPLACED RIGHT ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
